MAUDE Adverse Event Report: LDR MÉDICAL ROI-C LORDOTIC IMPLANT 14X17 H6; LDR SPINE ROI-C CERVICAL CAGE SYSTEM

LDR MÉDICAL ROI-C LORDOTIC IMPLANT 14X17 H6; LDR SPINE ROI-C CERVICAL CAGE SYSTEM
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial surgery, a roi-c plate bent and the cage was found to cracked.Another cage and plates were successfully implanted.There were no reported patient impacts.This is report one of two for this event.
 
Additional Manufacturer Narrative
Potential cause: this event could possibly be attributed to off-axis forces capable of overcoming the material properties applied during impaction.Additionally, per complaint description the patient has hard bone, which could contribute to this event.However, the definitive cause cannot be determined.Device evaluation: visual inspection revealed the cage has fractured.Dhr review and related actions: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any product holds.Device use: this devices are used for treatment.Reference report 3004788213-2020-00265.

Brand Name
ROI-C LORDOTIC IMPLANT 14X17 H6
Common Device Name
LDR SPINE ROI-C CERVICAL CAGE SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key11222898
Report Number3004788213-2020-00264
Device Sequence Number4294476
Product Code OVE
UDI-Device Identifier03662663016476
UDI-Public(01)03662663016476(17)240901(10)74302
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K150765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberN/A
Device Catalogue NumberMC1432P
Device Lot Number74302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1